# SDR SWAA2015031237371

- Difficulty date: January 22, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 32,270 hours, 24,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 WINDOW FRAME E - F POST 2ND TO 3RD HOLE FROM BOTTOM CRACKED OUT THE AFT SIDE.  REPAIRED POST IAW ACO.
